# SDR SWI2024F00470

- Difficulty date: April 10, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMP # 28069976 PAX DOOR PIANO HINGE (FUSELAGE SIDE) LUGS ARE CHAFED ON THE HINGE LUG LAND JOB # 	HN00151114   (C-CHECK RO 5/28/2024)   REMOVED DAMAGE ON PAX DOOR PIANO HINGE (FUSELAGE SIDE) ON THE HINGE LUG LAND AND PERFORMED REPAIR REF REO 670-53-21-582 REV -F DATED 2017-08-02 TYPE IV STEPS 1-4. COMPLIED WITH TASK CARD 51-900-1002-SKY.
